# SDR SWAA2016060652414

- Difficulty date: May 31, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 60228
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LAVATORY B EMERGENCY EXIT LIGHT CABLE BROKEN.  REPAIRED CABLE IAW AMM.
